MathSciNet Relay Station
MathSciNet bibliographic data
MR604523 81B10 (46L30)
Matveĭčuk, M. S. A theorem on the states of quantum logics. (Russian) Teoret. Mat. Fiz. 45 (1980), no. 2, 244–250.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement